# SDR UALA2011033101559

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 82,082 hours, 10,057 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06372
- Part serial: 97234H3897
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  L1 WINDSHIELD CLOUDY DELAMS LEFT-TOP.  SAMC TEXT:  PICTURES ON RVI SITE, WINDOW DELAMINATED WITH EVIDENCE OF MOISTURE INGRESSION ON EDGES.  REPLACED L1 WINDSHIELD PER MM AND CHECKS NORMAL.
